Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 38: 2 (2010) 169-187  

On Strongly Regular Graphs of Order 6(2p+1) where 2p+1 is a Prime Number

Mirko Lepovic

Abstract.  We say that a regular graph G of order n and degree r  1 (which is not a complete graph) is strongly regular if there exist non-negative integers τ and θ such that |Si  Sj| = τ for any two adjacent vertices i and j, and |Si  Sj| = θ for any two distinct non-adjacent vertices i and j, where Sk denotes the neighborhood of the vertex k. We here describe the parameters n, r, τ and θ for strongly regular graphs of order 6(2p+1), where 2p+1 is a prime number.

2000 Mathematics Subject Classification: 05C50.

Keywords: Strongly regular graph, conference graph, integral graph.

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013